# SDR AT0500030

- Difficulty date: July 31, 2005
- Submitted: September 1, 2005
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- System (JASC): 2330 · Entertainment System
- Part: Wire
- Condition: Burned
- Location: Handset
- Component: Handset
- Component part number: 6861000002
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AFT HANDSET CORD MELTED AND PRODUCED STRONG ELECTRICAL ODOR.     REMOVED AND REPLACED AFT F/A HANDSET, OPS CHECKS NORMAL, NO OTHER DISCREPANCIES NOTED, REF AMM 23-41. OK FOR SERVICE.
